On α-greedy expansions of numbers

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)505-525
JournalAdvances in Applied Mathematics
Volume38
Issue number4
DOIs
Publication statusPublished - 2007

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)
  • Theoretical

Cite this

On α-greedy expansions of numbers. / Heuberger, Clemens; Prodinger, Helmut.

In: Advances in Applied Mathematics, Vol. 38, No. 4, 2007, p. 505-525.

Research output: Contribution to journalArticleResearchpeer-review

@article{a4a3ac61b28949d19bd53c3bf9b51a3f,
title = "On α-greedy expansions of numbers",
author = "Clemens Heuberger and Helmut Prodinger",
year = "2007",
doi = "10.1016/j.aam.2006.08.005",
language = "English",
volume = "38",
pages = "505--525",
journal = "Advances in Applied Mathematics",
issn = "0196-8858",
publisher = "Elsevier B.V.",
number = "4",

}

TY - JOUR

T1 - On α-greedy expansions of numbers

AU - Heuberger, Clemens

AU - Prodinger, Helmut

PY - 2007

Y1 - 2007

U2 - 10.1016/j.aam.2006.08.005

DO - 10.1016/j.aam.2006.08.005

M3 - Article

VL - 38

SP - 505

EP - 525

JO - Advances in Applied Mathematics

JF - Advances in Applied Mathematics

SN - 0196-8858

IS - 4

ER -